hi.sounds horrible for you.Im no medic ,just a mom to a lad who had many of your symptoms. However there can be many reasons for what you have that I can think of.Ok
are you or have you starting taking oral contraception? that can cause a hormonal balance that could cause yur spots.
Are you drinking enough? That can cause constipation
Are you having any other symptoms like belly ache,tiredness etc.It could be an allergy to something in your diet.Keep a food diary for a week and see if your spots and constipation are linked to food in any way.Ie my son has a gluten and lactose problem (wheat and Milk) .If he eats these he gets alot of Gut problems..both ways.
Any how just thought Id answer as no-one has an I know when I post i hope some-one
best of luck
Sorry you are having such a time. Mandy is right, drinking lots of water and eating more foods with fiber may help things. It could be more serious like a blocked colon, so be careful.